Details

Title

Global stability of discrete-time non-linear systems with descriptor standard and fractional positive linear parts and scalar feedbacks

Journal title

Archives of Control Sciences

Yearbook

2020

Volume

vol. 30

Issue

No 4

Authors

Keywords

stability ; fractional ; positive ; nonlinear ; discrete-time ; feedback ; system

Divisions of PAS

Nauki Techniczne

Coverage

667-681

Publisher

Committee of Automatic Control and Robotics PAS

Date

2020.12.28

Type

Article

Identifier

DOI: 10.24425/acs.2020.135846

Source

Archives of Control Sciences; 2020; vol. 30; No 4; 667-681

Open Access Policy

Archives of Control Sciences is an open access journal with all content available with no charge in full text version.


The journal content is available under the licencse CC BY-NC-ND 4.0 https://creativecommons.org/licenses/by-nc-nd/4.0/.
×